# SDR ASOA000328

- Difficulty date: March 7, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120283
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314461
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR, AVIALL WHEEL AND BRAKE SERVICES FOUND THE OTUBOARD WHEEL HALVE CRACKED.  AVIALL HAS SENT THE WHEEL TO BF GOODRICH FOR ANALYSIS.  THE WHEEL ASSEMBLY FAILED DUE TO FATIGUE CRACKS ORIGINATING AT THE CORNER OF THE HOLE ON THE MATING FACE SIDE OF THE WHEEL.  THE 3-1446-1 IS BEING REPLACED THROUGH ATTRITION WITH THE 3-1544.  (X)
